OK, it’s official; IVIG is causing me miserable side effects. I was not sure if it was just a coincidence but after 3 time there is a clear pattern. For about 3 days after an IVIG infusion I seem to almost relapse. I am dizzy, my vision is worse and I am so fatigued! So not only does it screw me up but I don’t seem to have any positive effects from this treatment which is really disappointing. I think I am done. It’s just not worth it to me. After an infusion I am out for about three days! What if I would slowly be healing without it and it sets me back enough that I just can’t reach my target recovery? I don’t know? All I know is I am trying to reduce my dizziness and improve my vision but after I finish an IVIG infusion I get more dizzy and my vision gets worse. Somewhat counterproductive wouldn’t you agree?
First of all, I have not been blogging because my laptop’s=&0=&Read more
I am a pretty patient guy… I don’t mind waiting; waiting is=&0=&Read more
So the other day I had a bit of an episode. I took it easy for a few days and felt back to “regular I can’t see and I am dizzy”. That episode made me snap. I was so angry at my situation! Something hasRead more